M. H. Baker, E. González-jiménez, J. González, and &. , Finiteness results for modular curves of genus at least 2, American Journal of Mathematics, vol.127, issue.6, pp.1325-1387, 2005.
DOI : 10.1353/ajm.2005.0037

W. Bosma, J. Cannon, &. C. Playoust, and ?. , The Magma Algebra System I: The User Language, Computational algebra and number theory, pp.235-265, 1993.
DOI : 10.1006/jsco.1996.0125

D. W. Boyd, Mahler's Measure and Special Values of L-functions, Experimental Mathematics, vol.141, issue.3, pp.37-82, 1998.
DOI : 10.1080/10586458.1998.10504357

F. Brunault, On the ramification of modular parametrizations at the cusps, Journal de Th??orie des Nombres de Bordeaux, vol.28, issue.3, 1206.
DOI : 10.5802/jtnb.963

URL : https://hal.archives-ouvertes.fr/ensl-00707488

C. Deninger and ?. , Deligne periods of mixed motives, K-theory and the entropy of certain Z n actions, Journal of the American Mathematical Society, vol.10, issue.02, pp.259-281, 1997.
DOI : 10.1090/S0894-0347-97-00228-2

K. A. Ribet, Abelian Varieties over Q and Modular Forms, Modular curves and abelian varieties, pp.241-261, 2004.
DOI : 10.1007/978-3-0348-7919-4_15

G. Shimura, Introduction to the arithmetic theory of automorphic functions, 1994.

G. Stevens, Stickelberger elements and modular parametrizations of elliptic curves, Inventiones Mathematicae, vol.8, issue.1, pp.75-106, 1989.
DOI : 10.1007/BF01388845

M. Watkins, Explicit lower bounds on the modular degree of an elliptic curve, 2004.

W. Zudilin, Regulator of modular units and Mahler measures, Mathematical Proceedings of the Cambridge Philosophical Society, vol.569, issue.02, pp.313-326, 2014.
DOI : 10.1007/978-3-642-65663-7